English  |  正體中文  |  简体中文  |  全文筆數/總筆數 : 55542/89862 (62%)
造訪人次 : 11013839      線上人數 : 35
RC Version 7.0 © Powered By DSPACE, MIT. Enhanced by NTU Library & TKU Library IR team.
搜尋範圍 查詢小技巧:
  • 您可在西文檢索詞彙前後加上"雙引號",以獲取較精準的檢索結果
  • 若欲以作者姓名搜尋,建議至進階搜尋限定作者欄位,可獲得較完整資料
  • 進階搜尋
    請使用永久網址來引用或連結此文件: http://tkuir.lib.tku.edu.tw:8080/dspace/handle/987654321/20662


    題名: A Note on Improved Approximation of the Binomial Distribution by the Skew-normal Distribution
    作者: Chang, Ching-hui;林志娟;Lin, Jyh-jiuan;Pal, Nabendu;Chiang, Miao-chen
    貢獻者: 淡江大學統計學系
    關鍵詞: Central limit Theorem;cumulative distribution function (cdf);skew parameter
    日期: 2008-05
    上傳時間: 2010-08-10 10:27:14 (UTC+8)
    出版者: American Statistical Association
    摘要: It is a common practice to approximate a binomial distribution by a suitable normal distribution when n, the number of trials, is moderately large. But when p, the probability of success, is not close to 0.5, the binomial distribution can be heavily skewed, and hence the usual normal approximation may not be a good idea. In this note we show that the skew-normal distribution can provide a far better approximation due to its flexibility, and it can be used to approximate distributions other than the binomial one.
    關聯: American Statistician 62(2), pp.167-170
    DOI: 10.1198/000313008X305359
    顯示於類別:[統計學系暨研究所] 期刊論文

    文件中的檔案:

    檔案 大小格式瀏覽次數
    index.html0KbHTML154檢視/開啟

    在機構典藏中所有的資料項目都受到原著作權保護.

    TAIR相關文章

    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library & TKU Library IR teams. Copyright ©   - 回饋